# SDR AALA202402051082

- Difficulty date: January 31, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 86,879 hours, 11,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1967 S35-36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CRACK IN FUSELAGE SKIN NEAR VACUUM BLOWER EXHAUST AT BS 1967, BETWEEN S35L AND S36L. REPAIRED SKIN PER 53-70-01-2R PROCEDURE 1.
